# SDR 2008UALA04252

- Difficulty date: August 11, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 44,362 hours, 15,674 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  OXYGEN NEEDS SERVICING.  LEAK CHECKED WITH NO LEAKS NOTED.  SERVICED TO FULL.
